| Model Number |
SC-2317-70 |
| Medical Device Problem Codes |
High impedance (1291); Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was not getting pain relief due to high impedances on the spinal cord stimulation (scs) leads.Bsn sales representative was able to program around impedances, however patient opted to undergo a procedure wherein a full system was replaced.The patient was doing well postoperatively, and the explanted devices were disposed of.
Additional Manufacturer Narrative
Block d2b: pro code (product code): qrb.Additional suspect medical device component involved in the event:
model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number:558863.Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi): (b)(4).Number/catalog number: sc-2317-70.Serial number: (b)(6).Batch/lot number: 7081053.Model/catalog description: infinion cx lead kit, 70cm.Unique identifier (udi): (b)(4).